# SDR SWAA2013013012112

- Difficulty date: January 8, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 80,635 hours, 62,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6550821
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE FWD SIDE OF FLOORBEAM UNDER UPPER FLANGE BS 344 LBL 56 WL 208.  REMOVED & REPLACED CORRODED ANGLE ON FWD SIDE OF FLOORBEAM ON UPPER FLANGE BS 344 LBL 56 WL 208 PER 737-300 SRM 51-40-02.
